# SDR UIEA2019011502951

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,822 hours, 15,067 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

TEMP ON TAT BLANKS ON INDICATION VERY HIGH TEMP( REMOVED AND REPLACED TOTAL AIR TEMPERATURE PROBE (P/N  102LA2AG, S/N   86030)     IAW AMM 34-12-02, NO FIX, PROBLEM STILL PERSIST. R/R AIR GROUND RELAY, NO HELP.      LP 1032937: REMOVED AND REPLACED AIR DATA COMPUTER  )
